Homology, Homotopy and Applications

Volume 12 (2010)

Number 1

Support and injective resolutions of complexes over commutative rings

Pages: 39 – 44

DOI: http://dx.doi.org/10.4310/HHA.2010.v12.n1.a4


Xiao-Wu Chen (Department of Mathematics, University of Science and Technology of China, Hefei, China)

Srikanth B. Iyengar (Department of Mathematics, University of Nebraska, Lincoln, Neb., U.S.A.)


Examples are given to show that the support of a complex of modules over a commutative noetherian ring may not be read off the minimal semi-injective resolution of the complex. The same examples also show that a localization of a semi-injective complex need not be semi-injective.


support; injective resolution; localization

2010 Mathematics Subject Classification


Full Text (PDF format)

Published 1 January 2010